| Model Number |
1506-10-003 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Foreign matter.It was reported that during the surgery, opened the package, found foreign matter as the photo shows.There were no adverse consequences to the patient.No additional information could be provided.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : review of the photographic evidence and visual analysis confirmed a hair inside of the inside sterile packaging.Observed foreign matter does not affect sterility of the implant or compromises its sterility due to the packaging was returned open, therefore is not possible determinate where or when the hair appears on the packaging.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : dhr review was performed according to "lot 3852771 dhr for pi-(b)(4) & "dhr review pi-(b)(4)" attached on notes & attachments.Product description: attune rp tib base sz 3 cem product code: 150610003 lot number: 3852771.Device history review : 1) quantity manufactured: (b)(4).2) date of manufacture: 7/7/2022 3) any anomalies or deviations identified in dhr: nr-0174052.There is no correlation between this nonconformance and the failure mode of the complaint.4) expiry date: 6/30/2032, 5) ifu reference: 090200829.